Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 34, NWS Medford, OR

March 12, 2021

NWS Medford, OR issued this small craft advisory at Mar 12, 2021, 5:43 PM PST. It took effect at Mar 14, 2021, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 12, 2021, 5:43 PM PST (01:43 UTC)
In effect from
Mar 14, 2021, 2:00 PM PDT
Expired
Mar 13, 2021, 2:40 PM PST
In force
Issued by
NWS Medford, OR

The text

As transmitted.

656 
WHUS76 KMFR 130143
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
543 PM PST Fri Mar 12 2021

PZZ370-131445-
/O.CAN.KMFR.SE.W.0021.210314T0600Z-210314T2100Z/
/O.CON.KMFR.GL.W.0016.210314T0600Z-210314T2100Z/
/O.NEW.KMFR.SC.Y.0034.210314T2100Z-210315T0600Z/
/O.CON.KMFR.SE.A.0009.210315T0600Z-210315T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
543 PM PST Fri Mar 12 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM PST SATURDAY TO 2 PM
PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SUNDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

* WHAT...For the Gale Warning, southwest winds 25 to 35 kt with
  gusts up to 45 kt and seas 10 to 14 ft at 7 seconds. For the
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to
  30 kt and seas 9 to 12 ft at 11 seconds expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 13 to 17 ft 
  possible with a northwest swell at 12 seconds and smaller 
  southwest swell at 9 seconds.

* WHERE...All of the waters from Florence to Cape Blanco from 10
  to 60 nm from shore.

* WHEN...For the Gale Warning, from 10 PM PST Saturday to 2 PM 
  PDT Sunday. For the Small Craft Advisory, from 2 PM to 11 PM 
  PDT Sunday. For the Hazardous Seas Watch, from Sunday evening 
  through Monday morning.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-356-131445-
/O.CON.KMFR.GL.W.0016.210314T0600Z-210314T2100Z/
/O.CON.KMFR.SE.W.0021.210314T0600Z-210314T2100Z/
/O.NEW.KMFR.SC.Y.0034.210314T2100Z-210315T0600Z/
/O.CON.KMFR.SE.A.0009.210315T0600Z-210315T1800Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
543 PM PST Fri Mar 12 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM PST SATURDAY TO 2 PM
PDT SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM PST
SATURDAY TO 2 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SUNDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
  up to 40 kt with seas 9 to 13 ft at 7 seconds. For the Hazardous
  Seas Warning, very steep and hazardous seas 8 to 13 ft at 7
  seconds. For the Small Craft Advisory, seas 9 to 11 ft at 11 
  seconds expected. For the Hazardous Seas Watch, very steep and 
  hazardous seas 10 to 14 ft at 12 seconds possible.

* WHERE...For the Gale Warning, all locations north of Pt. St.
  George and beyond 5 nm from shore. For the Hazardous Seas
  Warning, all locations north of Pt. St. George and within 5 nm
  of shore. For the Small Craft Advisory and Hazardous Seas Watch,
  all of the coastal waters.

* WHEN...For the Gale Warning and Hazardous Seas Warning, from 10
  PM PST Saturday to 2 PM PDT Sunday. For the Small Craft 
  Advisory, from 2 PM to 11 PM PDT Sunday. For the Hazardous Seas 
  Watch, from Sunday evening through Monday morning.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ376-131445-
/O.CON.KMFR.GL.W.0016.210314T0600Z-210314T2100Z/
/O.NEW.KMFR.SC.Y.0034.210314T2100Z-210315T0600Z/
/O.CON.KMFR.SE.A.0009.210315T0600Z-210315T1800Z/
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
543 PM PST Fri Mar 12 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM PST SATURDAY TO 2 PM
PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SUNDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

* WHAT...For the Gale Warning, southwest winds 25 to 35 kt with
  gusts up to 45 kt and seas 10 to 14 ft at 7 seconds. For the
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to
  30 kt and seas 9 to 12 ft at 11 seconds expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 13 to 17 ft 
  possible with a northwest swell at 12 seconds and smaller 
  southwest swell at 9 seconds.

* WHERE...All of the waters from Cape Blanco to Pt. St. George 
  from 10 to 60 nm from shore.

* WHEN...For the Gale Warning, from 10 PM PST Saturday to 2 PM 
  PDT Sunday. For the Small Craft Advisory, from 2 PM to 11 PM 
  PDT Sunday. For the Hazardous Seas Watch, from Sunday evening 
  through Monday morning.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
2 follow-up statements
710 
WHUS76 KMFR 131011
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
211 AM PST Sat Mar 13 2021

PZZ350-356-132315-
/O.CON.KMFR.GL.W.0016.210314T0600Z-210314T2100Z/
/O.CON.KMFR.SE.W.0021.210314T0600Z-210314T2100Z/
/O.CON.KMFR.SC.Y.0034.210314T2100Z-210315T0600Z/
/O.EXT.KMFR.SE.A.0009.210315T0600Z-210316T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
211 AM PST Sat Mar 13 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM PST THIS EVENING TO
2 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM PST THIS
EVENING TO 2 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
SUNDAY...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt with seas 9 to 13 ft at 7 seconds. For the 
  Hazardous Seas Warning, very steep and hazardous seas 8 to 13 
  ft at 7 seconds. For the Small Craft Advisory, seas 9 to 11 ft 
  at 11 seconds expected. For the Hazardous Seas Watch, very 
  steep and hazardous seas 10 to 14 ft at 12 seconds possible.

* WHERE...For the Gale Warning, all locations north of Pt. St. 
  George and beyond 5 nm from shore. For the Hazardous Seas 
  Warning, all locations north of Pt. St. George and within 5 nm 
  of shore. For the Small Craft Advisory and Hazardous Seas 
  Watch, all of the coastal waters.

* WHEN...For the Gale Warning, from 10 PM PST this evening to 2 
  PM PDT Sunday. For the Small Craft Advisory, from 2 PM to 11 
  PM PDT Sunday. For the Hazardous Seas Watch, from Sunday 
  evening through Monday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-132315-
/O.CON.KMFR.GL.W.0016.210314T0600Z-210314T2100Z/
/O.CON.KMFR.SC.Y.0034.210314T2100Z-210315T0600Z/
/O.EXT.KMFR.SE.A.0009.210315T0600Z-210316T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
211 AM PST Sat Mar 13 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM PST THIS EVENING TO
2 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
SUNDAY...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...For the Gale Warning, southwest winds 25 to 35 kt with 
  gusts up to 45 kt and seas 10 to 14 ft at 7 seconds. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 9 to 12 ft at 11 seconds expected. For the 
  Hazardous Seas Watch, very steep and hazardous seas 13 to 17 
  ft possible with a northwest swell at 12 seconds and smaller 
  southwest swell at 9 seconds.

* WHERE...All of the waters from Florence to Cape Blanco from 10 
  to 60 nm from shore.

* WHEN...For the Gale Warning, from 10 PM PST this evening to 2 
  PM PDT Sunday. For the Small Craft Advisory, from 2 PM to 11 
  PM PDT Sunday. For the Hazardous Seas Watch, from Sunday 
  evening through Monday afternoon.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
151 
WHUS76 KMFR 132240
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
240 PM PST Sat Mar 13 2021

PZZ350-356-141145-
/O.EXT.KMFR.SE.W.0021.210314T0600Z-210316T0000Z/
/O.CON.KMFR.GL.W.0016.210314T0600Z-210314T2100Z/
/O.CAN.KMFR.SC.Y.0034.210314T2100Z-210315T0600Z/
/O.CAN.KMFR.SE.A.0009.210315T0600Z-210316T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
240 PM PST Sat Mar 13 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM PST THIS EVENING TO
2 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 10 PM PST THIS
EVENING TO 5 PM PDT MONDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas
  12 to 15 ft at 9 seconds expected. By Monday, seas 10 to 15 ft 
  at 11 seconds expected.

* WHERE...For the gale force winds, all locations north of Pt. St.
  George and beyond 5 nm from shore, except near Florence and
  Reedsport. For the hazardous seas, all locations north of Pt.
  St. George.

* WHEN...For the Gale Warning, from 10 PM PST this evening to 2 
  PM PDT Sunday. For the Hazardous Seas Warning, from 10 PM PST 
  this evening to 5 PM PDT Monday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-141145-
/O.CON.KMFR.GL.W.0016.210314T0600Z-210314T2100Z/
/O.UPG.KMFR.SC.Y.0034.210314T2100Z-210315T0600Z/
/O.EXB.KMFR.SE.W.0021.210314T2100Z-210316T0000Z/
/O.UPG.KMFR.SE.A.0009.210315T0600Z-210316T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
240 PM PST Sat Mar 13 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM PST THIS EVENING TO
2 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM SUNDAY TO 5 PM PDT
MONDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts
  up to 45 kt and seas 12 to 14 ft at 11 seconds expected. By
  Monday, seas 13 to 16 ft at 11 seconds expected.

* WHERE...For the gale force winds, all locations north of Pt. St.
  George and beyond 5 nm from shore. For the hazardous seas, all
  locations north of Pt. St. George.

* WHEN...For the Gale Warning, from 10 PM PST this evening to 2 
  PM PDT Sunday. For the Hazardous Seas Warning, from 2 PM 
  Sunday to 5 PM PDT Monday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 2:41 PM PST, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 12, 2:41 PM PST, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Medford OR
241 PM PST Fri Mar 12 2021

.DISCUSSION...

.Short Term...Tonight through Sunday Night...Mostly clear skies
dominate the region this afternoon, shown through both the high-
tech option of viewing satellite imagery and the low-tech and much
more enjoyable option of just looking out the window or taking a
quick break outside from the office. Similar conditions are
expected tomorrow, along with slightly warmer daytime highs.
Those out enjoying the blue skies and warmer than normal
temperatures Saturday should be wary, for Sunday will not follow
this trend.

Saturday night, clouds will begin to work their way in overhead,
and by Sunday morning, winds will begin to increase ahead of a
storm system expected to pass through the region late Sunday into
early Monday morning. Rain should begin at the coast early Sunday,
spread inland to the Cascades by afternoon, then to the East Side
by late evening. Due to the warmer temperatures and the southerly
flow ahead of the front, snow levels at the start of the event
are expected to be around 4500 feet, but with the passage of the
front, they will quickly drop. Most of the precipitation
associated with the system should fall ahead of the front, but
showers on the back side are expected to be quite robust,
especially along north and west facing slopes where upslope wins
will greatly enhance lift. Theses showers, expected overnight into
the early Monday morning hours, are the primary concern for low
elevation snow, which could fall to as low as 1000 feet, although
with precipitation waning off at the time, amounts should be
light. Otherwise, the major impact will be over the area passes,
including Siskiyou Summit, the Cascades passes, and the Interstate
5 passes between Grants Pass and Roseburg, where several inches
of snow are possible just in time for the Monday morning commute.

Meanwhile, that same south flow acting to warm the area Sunday,
will instead promote upslope snows along the south flanks of
Mount Shasta, where snow levels are expected to start out much
lower due to the heavier rates of precipitation. Several inches
of snow are possible along portions of Interstate 5 and Highway 89
Sunday night into Monday morning, before the front passes and
winds quickly shift to the northwest, cutting off the moisture and
upslope enhancement.

What snow does fall across the region is likely not to last too
long in the lower elevations, as the higher sun angle and warmer
temperatures of early to mid March should bring temperatures up
quickly once the sun rises.

Also of concern will be gusty winds, although the impacts of
these winds should be limited to our usual trouble-spots: the
Shasta Valley, portions of the East Side (such as the Summer Lake
area), the headlands and exposed areas of the coast, and possibly
the southern half of the Bear Creek Valley near Ashland. Forecast
pressure gradients are running quite high, and the angle of the
this front is usually conducive to strong Shasta Valley winds, so
confidence there is high. The question is if these winds will
translate north to the Ashland area. It is expected to be breezy
from Ashland to Medford, but models are not resolving strong
winds there at this time.

All of this being said, there remains some uncertainty regarding
the timing and strength of this front. Aside from the usual 3 to
6 hour variation of the model timing (which could result in some
changes to when the precipitation falls, and thus could change
snow forecast due to the time of day, temperature, and snow
level) some models are now suggesting a strong surface low
developing just offshore, and this would greatly enhance the winds
and slow the passage of the system down by several hours. This is
a new solution, and not a likely one, but one worth keeping an
eye on over the next several forecast cycles. Otherwise, expect
some headlines to be issued over the next 24 hours, especially as
confidence increases and the event moves into the domain of the
high resolution models. -BPN

.Long Term...Mon, March 15th through Fri, March 19th...
This long term forecast period begins with a cold upper level trough
over the area. The GEFS mean indicates the 500MB trough will be
negatively tilted along to just inland of the SW Oregon and NW
California coast at 12Z Monday, whereas the ECE mean indicates
faster movement with the low over the East Side at 12Z Monday. The
Canadian Ensemble mean looks very similar to the ECE. Meanwhile, for
the same time, the 18Z NAM12 is the odd model, in that it has the
upper level low closed off and still well west of the coast. The
upshot of all of this is that this cold upper level low is more
likely to produce low elevation snow, especially across the western
valleys of the forecast area, if it moves slower and is negatively
tilted, and less likely to do so if it moves faster and is not
negatively tilted. These differences are indicators of how much cold
air and moisture will combine across the west side leading to the
growth of snow flakes in the cold air above the surface.

In other words, there still remains a real possibility of lower
elevation snowfall Monday morning, but numerical model trends still
leave quite a range of possibilities for elevations below 2kft
elevations. The main time period to keep an eye on is late Sunday
night into Monday morning, under the cover of darkness, when warm
spring time road surfaces will be cooler. At this point, it appears
most of the precipitation will have ended by the time snow levels
lower to below 2kft. Above 2kft we're generally expecting >1 inch of
snow across the forecast area with 3 or more inches above 4kft
elevations. The Cascades south of Highway 140, the Siskiyous, and
the Mount Shasta area could see 5 to 10 inches of new snowfall per
our latest forecast. Shower activity is then most likely to taper
off substantially Monday afternoon and evening as the upper level
low exits rapidly to our southeast.

Weak high pressure ridging beginning later Monday into Tuesday is
generally expected to give way Thursday morning as broad southwest
flow develops over the area in response to an upper level trough
edging in from the Gulf of Alaska. While details are not clear, this
is likely to be the beginning of a colder and wetter than normal
period over the forecast area that's likely to continue through at
least the 22nd. Thereafter, indications are that the upper level
trough may recenter a bit westward leading to continued
opportunities for precipitation, but milder temperatures. ~BTL

&&

.AVIATION...For the 12/18Z TAF Cycle...
Morning fog and low clouds across the valleys from about Grants Pass
north and westward will continue to disintegrate through noon today.
KRBG should be VFR by 19Z. VFR will prevail across the land and
waters areas today with the exception of some MVFR cloudiness this
morning south of Cape Blanco. Tonight into Saturday morning IFR to
LIFR is expected to develop across the coastal waters, along the
coast, and into the Umpqua Basin as a wind reversal occurs around
12Z. A mix of LIFR and IFR is likely to continue through the morning
for those areas, with VFR prevailing elsewhere. ~BTL

&&

.MARINE...Updated 234 PM PST Friday, 12 Mar 2021...
NDBC buoy data remains unavailable, but information from the Umpqua
Offshore Buoy 229 is available at cdip.ucsd.edu. Polar orbiting
satellites are also still providing some wind data for areas beyond
10NM of the coast. Due to the lack of data from the NDBC buoys, we
have less data to calibrate the forecast for those areas as compared
to normal.

Winds and seas will ease along and near the coast tonight into
Saturday morning as the northern axis of high pressure at the
surface moves through. This transition will turn winds to southerly
across all of our coastal waters area by late Saturday morning.

Conditions are then likely to deteriorate Saturday evening as a
strong front approaches the region. Southerly winds will increase,
reaching gales, with very steep and wind driven seas Saturday night
into Sunday. A Gale Warning is in effect for the outer waters and
small sections of the inner waters Saturday night through Sunday
morning. A Hazardous Seas Warning is in effect for the inner waters
for the same time period as the Gale Warning. WNW swell is currently
expected to peak at around 14 feet at 12 seconds Sunday night into
Monday morning. ~BTL/Smith

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...Hazardous Seas Watch from late Saturday night through Sunday
     afternoon for PZZ350-356.
     Gale Watch from late Saturday night through Sunday afternoon for
     PZZ370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 10:21 PM PSTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more66 hr
Mar 13, 2:32 PM PSTWind AdvisoryMFRLake28 hr
Mar 12, 10:21 PM PSTWinter Storm WatchMFRSiskiyou16 hr
Mar 13, 2:32 PM PSTWinter Storm WarningMFRSiskiyou46 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.